Ask an expert
Question

20 Feb 2013

Feel like eating or sleeping if I''ve got noting to do ...
... I was in hospital for 2 weeks in Jan. and got lots of meds like Risperdal consta 50mg, Epilim CR 500,Truvalin 200 x 2 tablettes, Probiflora, Slow-mag, Eltroxin and bilocor 5mg. Then recently I went to bed at 19:00 and struggled to get out of bed so I reduced the Truvalin to 1 tablette at night but still feel like sleeping if I''m not busy, should I stop the Truvalin totally? I seem to eat much more bread, potatoes ect. but luckely I still loose approx. 500g per day. I''m really trying not to eat as much from today as I might just stop loosing weight and gain some which I won''t like.
Answer 8,936 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Sounds like an unusual and very complex combination of drugs used ordinarily for different purposes. Only your own doctor is likely to be able to explain properly what each of these is and why they are being used.
Truvalin, I think, is a generic form of Seroquel, and drowsiness is one of its potential side-effects. I absolutely cannot, at this distance recommend stopping or changing any of these meds - thsi needs to be discussed with your prescribing doc.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.